Best answer: Can I give my child Benadryl and delsym?

Is it safe to give Benadryl and delsym together?

No interactions were found.

This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take children’s Benadryl with children’s delsym?

No interactions were found.

Always consult your healthcare provider.

Can you take allergy medicine with delsym?

No interactions were found between Delsym 12 Hour Cough Relief and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take cough medicine and Benadryl together?

Interactions between your drugs

Using dextromethorphan together with diphenhydrAMINE may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.

What should you not take with Benadryl?

Examples of medications that may interact with Benadryl include:

  • antidepressants.
  • stomach ulcer medicine.
  • cough and cold medicine.
  • other antihistamines.
  • diazepam (Valium)
  • sedatives.
IT IS INTERESTING:  Can you take Zyrtec and bactrim together?

What medicine can I take with delsym?

View interaction reports for Delsym 12 Hour Cough Relief (dextromethorphan) and the medicines listed below.

  • albuterol.
  • Aleve (naproxen)
  • aspirin.
  • atorvastatin.
  • Benadryl (diphenhydramine)
  • benzonatate.
  • Claritin (loratadine)
  • gabapentin.

Can I give my child Benadryl and cough syrup?

Doctors or pediatricians would never recommend giving a very young child a Benadryl-containing product for a cough or cold, although they might recommend it for an allergic reaction. These cough and cold products do not help very much and can cause potentially dangerous side effects.

Can you give a child cough medicine and allergy medicine?

Don’t mix cold and allergy meds, warns FDA

The danger happens when children are given over-the-counter drugs for both colds and allergies at the same time. Parents run the risk of providing a double dose of an active ingredient, says the FDA.

Is children’s delsym antihistamine?

Many kids’ cough medicines contain an antihistamine, decongestant and a pain reliever. The active ingredient in Delsym® Children’s 12 Hour Cough Relief is dextromethorphan, which works with the brain to help decrease the feeling that you need to cough for up to 12 hours.

Can you mix cough medicine with allergy medicine?

What Issues Are There from Combining Cough Medicine & Antihistamines? Common over-the-counter medications like cough suppressants and antihistamines are generally though to be perfectly safe – and if taken as directed, they usually are.

Can a child take delsym and Claritin together?

No interactions were found between Claritin and Delsym Children’s 12-Hour Cough Relief. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

IT IS INTERESTING:  You asked: Are antihistamines anticholinergic?

Can you give cough medicine with Zyrtec?

As cetirizine, found in the allergy medicine Zyrtec, Carlson said the package warns that when used with dextromethorphan, the combination can depress the central nervous system or lead to psychomotor impairment.

Is Benadryl good for dry cough?

Benadryl Dry Cough & Nasal Congestion is used to relieve the symptoms of cold and cough such as runny nose, nasal congestion and dry cough. Dextromethorphan is a cough suppressant that acts on the cough centre in the brain to suppress a dry cough.

Does Benadryl reduce inflammation?

A quick-acting allergy medication, such as diphenhydramine (Benadryl), can help reduce swelling and itching after an insect bite or sting. Drug allergies can also cause swollen lips.

Is diphenhydramine good for cough?

Diphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, itching, watery eyes, itchy eyes/nose/throat, cough, runny nose, and sneezing. It is also used to prevent and treat nausea, vomiting and dizziness caused by motion sickness.

No runny nose